# SDR UALA2013070204632

- Difficulty date: June 29, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 90,961 hours, 10,976 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT EXIT INDICATOR LIGHT AT 1 RT BASEBOARD HANGING.  SECURED LOOSE EMERGENCY LIGHT.
